Online Specials

APOHealth Childrens Paracetamol 1 Month - 2 Years 20ml (EXP: 30/08/2025)

$4.99
Tax included, shipping and discounts calculated at checkout.

Want to Pick Up Today? Message our Online Chat with our online team now to check if there is stock available for pickup!

Actual product or product packaging delivered may vary slightly from product image shown due to manufacturer changing packaging / formulation. If you are unsure, please ask us via our online chat or email us to get the most up to date information.

Description

Expiry Date: August 2025 (Online Only)

Pharmacy Medicine. Limited to 2 units per customer.

Product Description

For effective temporary relief of fever and pain associated with teething, immunisation, earache, headache, symptoms of cold and flu.

Active Ingredients

paracetamol 100 mg/mL

Other Ingredients (Excipients)

citric acid monohydrate
Flavour
glycerol
macrogol 400
methyl hydroxybenzoate
propyl hydroxybenzoate
purified water
saccharin sodium
sodium chloride
sodium citrate dihydrate

Warnings

Store below 25 degrees Celsius

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE.

APOHealth

APOHealth Childrens Paracetamol 1 Month - 2 Years 20ml (EXP: 30/08/2025)

$4.99

Expiry Date: August 2025 (Online Only)

Pharmacy Medicine. Limited to 2 units per customer.

Product Description

For effective temporary relief of fever and pain associated with teething, immunisation, earache, headache, symptoms of cold and flu.

Active Ingredients

paracetamol 100 mg/mL

Other Ingredients (Excipients)

citric acid monohydrate
Flavour
glycerol
macrogol 400
methyl hydroxybenzoate
propyl hydroxybenzoate
purified water
saccharin sodium
sodium chloride
sodium citrate dihydrate

Warnings

Store below 25 degrees Celsius

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE.

View product